# SDR AALA20040128

- Difficulty date: January 22, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  PORTABLE EMERGENCY PATH LIGHT AT L1 DOOR INOPERATIVE.  REPLACED PORTABLE EMERGENCY PATH LIGHT AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
